# SDR GSPA2019020807

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N60WC
- Make and model: Beech B300
- Aircraft serial: FL96
- Aircraft time: 10,970 hours, 8,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Detached
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SECONDS AFTER ROTATION, STARTED FEELING UNUSUAL VIBRATIONS, AND HEARING A LOUD RUMBLE. ALL ENGINE GAUGES INDICATED NORMAL AND EXPECTED VALUES, AND NO ANNUNCIATOR LIGHT CAME ON. SINCE THE PLANE WAS FLYING FINE, HOWEVER WITH A VERY SLIGHT PULL TO THE RIGHT, DECIDED TO CLIMB TO A FEW THOUSANDS FEET BEFORE PAYING MORE ATTENTION TO IT. AFTER COMPLETING THE AFTER TAKEOFF CHECKLIST, ASKED THE COPILOT IF HE SAW ANYTHING ON THE RIGHT SIDE.  REPORTED THAT AN UPPER WING PANEL HAD PARTIALLY COME OFF AND WAS FLAPPING AROUND. CONSIDERING THE POSSIBILITY THAT THE PANEL COULD COME OFF AND CAUSE ADDITIONAL DAMAGE TO THE FRAME, I TOLD MY COPILOT TO DECLARE AN EMERGENCY, AND WE STARTED HEADING BACK FOR A LANDING AT KSNA. WE DID NOT START FEELING OR HEARING THE EFFECTS OF THE DAMAGED PANEL UNTIL AFTER ROTATION, BUT I HAD NO WAY TO TELL WHETHER THE PANEL MAY HAVE BEEN DAMAGED BEFORE THE ACTUAL ROTATION, DURING THE TAKEOFF ROLL. NOTHING WAS NOTICED DURING THE PREFLIGHT INSPECTION.
